Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 20, 2006, 3:55 PM CST for Jones County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2006, 3:55 PM CST (21:55 UTC)
- Expired
- Mar 20, 2006, 4:26 PM CST
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 9:53 AM CST | Tornado Watch | SPC | 7 hr |
| Mar 20, 3:09 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 202155 TORJAN MSC067-202245- /O.NEW.KJAN.TO.W.0030.060320T2155Z-060320T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 355 PM CST MON MAR 20 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... JONES COUNTY IN SOUTHEAST MISSISSIPPI THIS INCLUDES THE CITIES OF...PINE BELT AIRPORT...LAUREL... ELLISVILLE * UNTIL 445 PM CST * AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PINE BELT AIRPORT...MOVING NORTHEAST AT 65 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... 9 MILES SOUTHEAST OF ELLISVILLE BY 400 PM CST... SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3179 8923 3144 8940 3145 8893 3182 8893 $$ GARRETT
2 follow-up statements
000 WWUS54 KJAN 202208 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 408 PM CST MON MAR 20 2006 MSC067-202245- /O.CON.KJAN.TO.W.0030.000000T0000Z-060320T2245Z/ JONES MS- 408 PM CST MON MAR 20 2006 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CST FOR EASTERN JONES COUNTY... AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 19 MILES SOUTH OF I-59 EXIT 104 AT SANDERSVILLE...OR ABOUT 10 MILES SOUTHEAST OF ELLISVILLE...MOVING EAST AT 45 MPH. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3181 8909 3144 8924 3145 8893 3182 8893 $$ GARRETT
000 WWUS54 KJAN 202226 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 427 PM CST MON MAR 20 2006 MSC067-202237- /O.CAN.KJAN.TO.W.0030.000000T0000Z-060320T2245Z/ JONES MS- 427 PM CST MON MAR 20 2006 ...THE TORNADO WARNING FOR JONES COUNTY IS CANCELLED... LAT...LON 3181 8909 3144 8924 3145 8893 3182 8893 $$ GARRETT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 20, 3:47 PM CST, 8 minutes earlier.
Area forecast discussion, Mar 20, 3:47 PM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 347 PM CST MON MAR 20 2006 .DISCUSSION...SVR WX POTENTIAL IS PEAKING AS I WRITE AND WILL BE WINDING DOWN BETWEEN 5-7 PM. DECENT AREA OF RAIN IS ANTICIPATED TO STILL BE ONGOING JUST E OF I-55 WITH SCT TYPE ACTIVITY TO THE WEST. WILL GO WITH 100 POPS ACROSS THE FAR EAST AND USE GUIDANCE ELSEWHERE. THE PRECIP TREND WILL BE REVISITED PRIOR TO 6 PM AND POPS WILL BE ADJUSTED BASED ON RADAR TRENDS. ALL PRECIP WILL COME TO AN END BETWEEN 7-9 PM AS THE DRY PUNCH PUSHES EAST OF THE CWA. CWA WILL SEE A CLEARING TREND FROM W TO E BETWEEN 8-11PM WITH CLEAR SKIES FOR THE REST OF THE NIGHT. TEMPS WILL COOL DOWN INTO THE 40S AND LOWER 50S AFTER MIDNIGHT BUT WILL NOT BE FROM ANY COLD FRONTAL PASSAGE. THE FRONT WILL MOVE THROUGH THE CWA DURING THE FIRST PART OF TUE AND BRING WITH A STRATUS DECK. WINDS WILL ALSO BE QUITE BREEZY...ESPECIALLY ACROSS THE NW AND WEST. I WILL NOT ISSUE A LAKE WIND ADV DUE TO FACT THAT IS WILL BE A BOARDER LINE EVENT AND AS THE STRATUS MOVES...WINDS MAKING IT TO THAT CRITERIA WILL HARD TO DUE. TEMPS WILL BE ON THE COOL SIDE AS WELL...BASICALLY HOLDING IN THE MID 50S ACROSS THE NW TO NEAR 70 IN THE SE. AS FOR THE WATCHES THAT ARE IN EFFECT...DUE TO THE HEAVY RAIN SHIFTING OUT OF THE FFA AREA...I WILL GO AHEAD AND CANCEL THE FFA. AS FOR THE TORNADO WATCHES. THE NEW ONE IS FOR THE SE PORTION OF THE CWA FROM BUDE TO MERIDIAN. THE TORN RISK IS ONLY FOR THE REGION FROM MARION CO TO JONES CO. COUNTIES NORTH OF THAT LINE ARE IN THE WATCH...BUT IT IS ONLY FOR ELEVATED HAIL POTENTIAL. I AM IN THE PROCESS OF EVALUATING THE 1ST TOR WATCH AND WILL LIKELY CANCEL SEVERAL COUNTIES...IF NOT THE ENTIRE WATCH...SHORTLY. /CME/ LONGER TERM (TUESDAY THROUGH NEXT SUNDAY)... ANOTHER POTENT LOOKING SHORTWAVE LOOKS TO START HEADING OUR WAY WEDNESDAY...BUT FORTUNATELY IT WILL BE MOVING INTO A RATHER MOISTURE-STARVED LOWER ATMOSPHERE ACROSS THE LOWER MISSISSIPPI VALLEY. THIS LATTER FACT WILL SPARE US FROM ANOTHER ROUND OF HEAVY RAIN AND STORMS...BUT IT DOES NOT LOOK LIKE ALL AREAS CAN BE CONFIDENT ON REMAINING ENTIRELY DRY. THE BOUNDARY MOVING THROUGH TUESDAY MAY PARK IN THE GULF IN CLOSE ENOUGH VICINITY TO OUR SOUTHERN COUNTIES FOR THE NORTHWARD EXTENT OF ITS BAROCLINIC ZONE TO PRODUCE SOME LIGHT RAIN WEDNESDAY NIGHT UP TO THE HIGHWAY 84 CORRIDOR. ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AGAIN IN ALL AREAS DURING THE DAY THURSDAY AS THE UPPER DISTURBANCE CROSSES DIRECTLY OVER THE ARKLAMISS AND FORCES AT LEAST VIRGA OUT OF MID LEVEL CLOUD DECKS. AFTER THURSDAY ITS HARD TO SEE ANY CHANCES FOR PRECIPITATION AT ALL IN THE REGION UNTIL EARLY NEXT WEEK WITH ONLY PASSING CLOUDS AROUND AS MINOR WAVES COME THROUGH IN A GENERAL NORTHWEST FLOW PATTERN. STILL THINKING THERE IS A VERY GOOD CHANCE FOR A FREEZE THIS WEEK (AFTER TUESDAY) ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR. LIKE THE PREVIOUS FORECASTER...I CONSIDERED A SPECIAL WEATHER STATEMENT HIGHLIGHTING THIS POTENTIAL RELATIVELY LATE IN THE YEAR. HOWEVER...MY CONFIDENCE REMAINS TOO LOW TO PINPOINT A PARTICULAR NIGHT WHERE PROLONGED TEMPERATURES TO (OR BELOW) 32 DEGREES WARRANT TALK OF A KILLING FREEZE. PROBLEM REMAINS CLOUD COVER AND WIND ISSUES...ESPECIALLY WEDNESDAY THROUGH FRIDAY MORNINGS. ULTIMATELY ONE OF THOSE MORNINGS WILL PROBABLY PROVIDE ENOUGH RADIATIONAL COOLING FOR AT LEAST A LIGHT FREEZE TO OCCUR IN MANY AREAS...BUT I HESITATE TO PICK THE NIGHT RIGHT NOW. OTHERWISE...REMAINED CLOSE TO GFS GUIDANCE ON LONG TERM TEMPERATURES AS ENSEMBLES STILL POINT TO READINGS REMAINING 1 TO 2 STANDARD DEVIATIONS BELOW NORMAL THROUGH SATURDAY. THIS WOULD EQUATE TO HIGHS FROM THE MID 50S TO LOW 60S WITH MINIMUMS IN THE 30S. JUGGLING THE VARIOUS EXTENDED MODEL SOLUTIONS YIELDS THE FEELING THAT A WARM UP IS COMING BY THE START OF NEXT WEEK. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 49 60 35 55 / 68 0 1 0 MERIDIAN 51 66 36 60 / 100 0 2 0 VICKSBURG 46 61 36 57 / 51 0 1 0 HATTIESBURG 54 72 42 62 / 100 0 1 2 NATCHEZ 46 65 38 58 / 48 0 0 3 GREENVILLE 45 55 32 54 / 58 5 2 0 GREENWOOD 45 55 32 55 / 73 6 2 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: CME LONG TERM: BB
Hazardous weather outlook, Mar 20, 10:47 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1047 AM CST MON MAR 20 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211237- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1047 AM CST MON MAR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A POTENT SPRING STORM SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER TODAY. THE GREATEST RISK FOR SEVERE WEATHER INCLUDING THE POTENTIAL FOR TORNADOES AND DAMAGING WINDS WILL EXIST ALONG AND SOUTHEAST OF A BROOKHAVEN TO MERIDIAN LINE...ESPECIALLY DURING THE AFTERNOON. LOCATIONS FARTHER NORTHWEST WILL HAVE A RISK HAIL...WITH MUCH SMALLER CHANCES FOR DAMAGING WINDS AND TORNADOES. A POWERFUL UPPER LEVEL TROUGH IS APPROACHING FROM THE WEST AND IS CAUSING A DRAMATIC INCREASE IN WIND FIELDS ACROSS THE AREA. VERY MOIST AIR IS BEGINNING TO SURGE NORTH ACROSS SOUTHERN MISSISSIPPI TO THE SOUTH OF A SLOW-MOVING WARM FRONT AND THIS WILL CONTRIBUTE TO AN UNSTABLE AIRMASS. THE COMBINATION OF STRONG WIND SHEAR... INSTABILITY...AND RICH BOUNDARY LAYER MOISTURE WILL CREATE A FAVORABLE ENVIRONMENT FOR SUPERCELLS WITH TORNADOES IN THE GREATER RISK AREA. THE STRENGTH OF SHEAR AND THE PRESENCE OF A DISTINCT FRONTAL BOUNDARY SUGGEST THAT A COUPLE OF STRONG TORNADOES WILL BE POSSIBLE THIS AFTERNOON. A SQUALL LINE SHOULD DEVELOP BY LATE THIS AFTERNOON AND SWEEP EASTWARD ACROSS CENTRAL MISSISSIPPI BRINGING AN INCREASED RISK FOR DAMAGING WIND GUSTS ALONG WITH ISOLATED TORNADOES. ...FLOODING... VERY HEAVY RAIN OF TWO TO FOUR INCHES WILL FALL ACROSS NORTHWEST PORTIONS OF THE OUTLOOK AREA TODAY INCREASING THE POTENTIAL FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH FOR GREATER DETAIL. LOCALLY HEAVY RAIN IS EXPECTED FARTHER SOUTH AND THIS COULD RESULT IN PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ...DAYS TWO AND THREE...TUESDAY AND WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...THURSDAY THROUGH SUNDAY... COLD HIGH PRESSURE WILL MOVE OVER THE REGION LATE THIS WEEK...POSSIBLY SETTING THE STAGE FOR A LATE SEASON FREEZE. TEMPERATURES BOTH THURSDAY AND FRIDAY NIGHT ARE FORECAST TO FALL TO NEAR FREEZING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY...ESPECIALLY IN THE SOUTHEAST HALF OF THE AREA. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 20, 1:09 PM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 8 S VICKSBURG 32.21N 90.87W
03/20/2006 E0.25 INCH WARREN MS AMATEUR RADIO
PEA HAIL REPORTED 8 MILES SOUTH OF VICKSBURG ON U.S. 61
1248 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
03/20/2006 WARREN MS AMATEUR RADIO
LARGE TREE LIMBS GREATER THAN 8 INCHES IN DIAMETER DOWN
ON HALLS FERRY ROAD
1248 PM FLOOD VICKSBURG 32.33N 90.87W
03/20/2006 WARREN MS AMATEUR RADIO
STREET FLOODING REPORTED ON HALLS FERRY ROAD
&&
CLBLocal storm report, Mar 20, 3:29 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL HEBRON 31.71N 89.37W
03/20/2006 E0.75 INCH JONES MS EMERGENCY MNGR
&&
19Local storm report, Mar 20, 3:32 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
332 PM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 E STRINGER 31.87N 89.21W
03/20/2006 M0.50 INCH JASPER MS EMERGENCY MNGR
&&
19Local storm report, Mar 20, 3:33 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FUNNEL CLOUD COLLINS 31.64N 89.56W
03/20/2006 COVINGTON MS LAW ENFORCEMENT
REPOTED NEAR COLLINS.
&&
19Local storm report, Mar 20, 3:36 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FUNNEL CLOUD 12 NW LAUREL 31.82N 89.29W
03/20/2006 JASPER MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED AT THE INTERSECTION OF SERVICE ROAD
AND SPRINGHILL ROAD. TREES ALSO REPORTED DOWN.
&&
19Local storm report, Mar 20, 3:51 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CST MON MAR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL NEW HEBRON 31.73N 89.98W
03/20/2006 E0.88 INCH LAWRENCE MS EMERGENCY MNGR
ALSO IN SILVER CREEK.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 11:26 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 64 min |
| Mar 20, 11:51 AM CST | Tornado Warning | JAN | Lawrence | 28 min |
| Mar 20, 11:59 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 46 min |
| Mar 20, 11:59 AM CST | Tornado Warning | JAN | Covington | 46 min |
| Mar 20, 12:24 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Smith | 56 min |
| Mar 20, 12:35 PM CST | Tornado Warning | JAN | Jasper, Jones, Smith | 46 min |
| Mar 20, 12:39 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 36 min |
| Mar 20, 1:00 PM CST | Flash Flood Warning | JAN | Claiborne, Hinds, Rankin, Warren | 3 hr |
| Mar 20, 1:08 PM CST | Tornado Warning | JAN | Clarke | 52 min |
| Mar 20, 1:26 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 49 min |
| Mar 20, 1:34 PM CST | Flash Flood Warning | JAN | Lauderdale | 116 min |
| Mar 20, 1:34 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 31 min |
| Mar 20, 1:47 PM CST | Severe Thunderstorm Warning | JAN | Copiah | 58 min |
| Mar 20, 1:56 PM CST | Flash Flood Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 3 hr |
| Mar 20, 2:03 PM CST | Tornado Warning | JAN | Lincoln | 42 min |
| Mar 20, 2:15 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 60 min |
| Mar 20, 2:16 PM CST | Tornado Warning | JAN | Lawrence | 44 min |
| Mar 20, 2:16 PM CST | Tornado Warning | JAN | Adams, Franklin | 29 min |
| Mar 20, 2:27 PM CST | Tornado Warning | JAN | Jefferson Davis | 29 min |
| Mar 20, 2:41 PM CST | Tornado Warning | JAN | Covington | 49 min |
| Mar 20, 2:48 PM CST | Severe Thunderstorm Warning | JAN | Smith | 27 min |
| Mar 20, 2:58 PM CST | Tornado Warning | JAN | Jasper, Jones, Smith | 47 min |
| Mar 20, 3:09 PM CST | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Mar 20, 3:24 PM CST | Severe Thunderstorm Warning | JAN | Marion | 36 min |
| Mar 20, 3:31 PM CST | Tornado Warning | JAN | Clarke | 35 min |
| Mar 20, 3:44 PM CST | Tornado Warning | JAN | Forrest, Lamar | 46 min |
| Mar 20, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Jones | 45 min |
| Mar 20, 4:01 PM CST | Severe Thunderstorm Warning | JAN | Marion | 29 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.